uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Partially dual variables in SU(2) Yang-Mills theory
Uppsala University.
Uppsala University.
1999 (English)In: PHYSICAL REVIEW LETTERS, ISSN 0031-9007, Vol. 82, no 8, 1624-1627 p.Article in journal (Other scientific) Published
Abstract [en]

We propose a reformulation of SU(2) Yang-Mills theory in terms of new variables, appropriate for describing the theory in its infrared limit. These variables suggest a dual picture of the Yang-Mills theory where the short distance limit describes asymptot

Place, publisher, year, edition, pages
1999. Vol. 82, no 8, 1624-1627 p.
Keyword [en]
GAUGE-THEORIES; CONFINEMENT; TOPOLOGY
Identifiers
URN: urn:nbn:se:uu:diva-67907OAI: oai:DiVA.org:uu-67907DiVA: diva2:95818
Note
Addresses: Faddeev L, Russian Acad Sci, St Petersburg Branch Steklov Math Inst, Fontanka 27, St Petersburg 196140, Russia. Russian Acad Sci, St Petersburg Branch Steklov Math Inst, St Petersburg 196140, Russia. Uppsala Univ, Dept Theoret Phys, S-75108 UppAvailable from: 2006-12-18 Created: 2006-12-18 Last updated: 2011-01-14

Open Access in DiVA

No full text

Authority records BETA

Faddeev, LNiemi, A

Search in DiVA

By author/editor
Faddeev, LNiemi, A
By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 342 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf